UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Scientific Papers of the College of Arts and Sciences, The University of Tokyo  >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/21188

タイトル: On Polarized Surfaces of Sectional Genus Three
著者: Maeda, Hidetoshi
発行日: 1987年
出版者: The University of Tokyo
掲載誌情報: Scientific Papers of the College of Arts and Sciences, The University of Tokyo. Vol.37(1987), Page103-112
抄録: The sectional genus g of a polarized surface (S, D) is defined by the formula 2g-2=(K+D)D, where K is the canonical bundle. This paper gives a classification of (S, D) in case g=3.
URI: http://hdl.handle.net/2261/21188
ISSN: 02897520
出現カテゴリ:Scientific Papers of the College of Arts and Sciences, The University of Tokyo
Scientific Papers of the College of Arts and Sciences, The University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
scp037006.pdf624.02 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください